RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 245, Pages 91–98 (Mi tm175)  

This article is cited in 1 scientific paper (total in 1 paper)

Noncommutative $p$-Tachyon

D. Ghoshal

Harish-Chandra Research Institute

Abstract: Following a brief review of the tachyon field of $p$-adic string theory, we consider a noncommutative deformation of this field theory. This is done by replacing ordinary products with noncommutative products in the exact effective action of this field. Solitonic lumps corresponding to D-branes are obtained for all values of the noncommutativity parameter $\theta$.

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 245, 83–90

Bibliographic databases:

UDC: 517.94
Received in October 2003
Language:

Citation: D. Ghoshal, “Noncommutative $p$-Tachyon”, Selected topics of $p$-adic mathematical physics and analysis, Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 245, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 91–98; Proc. Steklov Inst. Math., 245 (2004), 83–90

Citation in format AMSBIB
\Bibitem{Gho04}
\by D.~Ghoshal
\paper Noncommutative $p$-Tachyon
\inbook Selected topics of $p$-adic mathematical physics and analysis
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 245
\pages 91--98
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099872}
\zmath{https://zbmath.org/?q=an:1098.81089}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 245
\pages 83--90


Linking options:
  • http://mi.mathnet.ru/eng/tm175
  • http://mi.mathnet.ru/eng/tm/v245/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bocardo-Gaspar M., Garcia-Compean H., Zuniga-Galindo W.A., “Regularization of P-Adic String Amplitudes, and Multivariate Local Zeta Functions”, Lett. Math. Phys., 109:5 (2019), 1167–1204  crossref  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:114
    Full text:44
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019